# SDR SWIA20250217005

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 44,427 hours, 40,831 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN GEAR DISAGREE   (FLIGHT 5442 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29648047 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 29651672 FOR INSPECTION OF NLG MAIN FITTING FOR DAMAGE AND REPAIR TO MAIN FITTING.REFERENCE CP 29651683 FOR EDDY CURRENT INSPECTION OF NLG MAIN FITTING REWORKED AREA AND ROTARY FLAP PEEN OF NLG MAIN FITTINGREFERENCE CP 29651821 FOR COMPLETION OF DISPOSITION STEPS 6.B (CHEMICAL CONVERSION COATING), 6.C (TWO COATS OF PRIMER AND ONE TOP-COAT), AND 6.D (INK STAMP REO 601R-32-21-836) PER REO 601R-32-21-836.REFERENCE CP 29651508 FOR REPLACEMENT OF NLG WOW NO. 2 AND CENTERED HARNESS ASSEMBLY AND REFERENCE CP 29651521 FOR REPLACEMENT OF NLG WOW NO. 2 PROX SENSOR BRACKET PERFORMED NLG EXTENSION/RETRACTION CHECK IAW CRJ 200 AMM 32-33-00. OPS CHECK GOOD AT THIS TIME. "
